# SDR CALA0100229

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 16L AND 16R AT STA 500C.  STRINGER REPAIRS WERE INSTALLED.
